Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 17, 2012, 3:02 PM EDT for Glynn County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2012, 3:02 PM EDT (19:02 UTC)
- Expired
- May 17, 2012, 3:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:12 PM EDT | TSTM WND DMG | 1 Ese Boys Estate, GA | HOFWYL-BROADFIELD PLANTATION OFF OF HIGHWAY 17 REPORTED 2 TREES DOWN AND PEA SIZE HAIL. TIME OF EVENT BASED ON RADAR. |
| May 17, 3:15 PM EDT | TSTM WND DMG | 5 Nnw Country Club Esta, GA | TREES AND POWERLINES WERE REPORTED DOWN ON HIGHWAY 99. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS52 KJAX 171902
SVRJAX
GAC127-171945-
/O.NEW.KJAX.SV.W.0066.120517T1902Z-120517T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT THU MAY 17 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 345 PM EDT
* AT 301 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF THALMANN...OR 7 MILES WEST OF
DARIEN...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS AND SEA ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3124 8128 3120 8127 3120 8132 3116 8135
3113 8134 3112 8139 3126 8172 3143 8160
3136 8152 3134 8144 3129 8140 3129 8128
3127 8125 3125 8125
TIME...MOT...LOC 1901Z 302DEG 14KT 3135 8154
$$
SHASHY2 follow-up statements
674
WWUS52 KJAX 171915
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT THU MAY 17 2012
GAC127-171945-
/O.CON.KJAX.SV.W.0066.000000T0000Z-120517T1945Z/
GLYNN GA-
315 PM EDT THU MAY 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR GLYNN COUNTY...
AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOYS ESTATE...OR NEAR DARIEN...MOVING SOUTHEAST AT 15 MPH. STRONG
DOWNBURST WINDS MAY BE IMPACTING INTERSTATE 95 NORTH OF DOCK
JUNCTION.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3124 8129 3124 8128 3121 8134 3114 8137
3112 8139 3125 8171 3140 8156 3136 8152
3134 8144 3129 8140 3129 8128
TIME...MOT...LOC 1914Z 302DEG 14KT 3131 8149
$$
SHASHY326
WWUS52 KJAX 171944
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT THU MAY 17 2012
GAC127-171954-
/O.EXP.KJAX.SV.W.0066.000000T0000Z-120517T1945Z/
GLYNN GA-
344 PM EDT THU MAY 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR GLYNN COUNTY WILL EXPIRE AT
345 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LAT...LON 3124 8129 3124 8128 3121 8134 3114 8137
3112 8139 3125 8171 3140 8156 3136 8152
3134 8144 3129 8140 3129 8128
TIME...MOT...LOC 1944Z 302DEG 14KT 3121 8138
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 9:21 AM EDT, 5 hours 41 minutes earlier.
Area forecast discussion, May 17, 9:21 AM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 921 AM EDT THU MAY 17 2012 .UPDATE... MUCH LESS CLOUD COVER TODAY WILL ALLOW TEMPERATURES TO HEAT UP QUICKLY AND DESTABILIZE THE ATMOSPHERE. KJAX MORNING SOUNDING SHOWS TEMPERATURES ARE COOLER THROUGHOUT THE COLUMN AND 2-3 DEG COOLER IN MID LEVELS WITH TEMP AT 500 MB DOWN TO -14.3 CELSIUS. PRECIP WATER (PWAT) IS OVER 1.5 INCHES. MODIFYING THE SOUNDING TO A MAX TEMPERATURE OF 86 DEG YIELDS A CAPE ABOVE 3200 J/KG AND LI OF 10. SATELLITE IMAGES SHOW SPINNING OF CLOUDS OVER NE GA AND SC WHERE MID LEVEL LOW IS DEVELOPING IN THE TROUGH. EXPECT THIS LOW TO MOVE TOWARD THE GA/SC COAST THIS AFTN ADDING ONE MORE INGREDIENT TO THE MIX. CONVECTION SHOULD FIRE BY LATE MORNING OVER INLAND AREAS WHERE CLOUDS ARE SCARCE NOW...AND MOVE TOWARD THE NE AT 10-15 MPH. STORMS WILL INCREASE IN COVERAGE MID-LATE AFTN AS SEA BREEZES COMBINE WITH THE OTHER INGREDIENTS TO PRODUCE NUMEROUS STORMS OVER THE EASTERN ZONES. && .AVIATION... PREVAILING VFR EXPECTED OUTSIDE OF TSRA. HAVE TEMPO FOR TSRA BEGINNING 19Z...AND MAY READJUST WITH NEXT ISSUANCE. && .MARINE... QUIESCENT CONDITIONS ARE OCCURRING OVER THE WATERS WITH OFFSHORE WINDS LESS THAN 10 KT AND SEAS AROUND 2 FT. NO CHANGES REQUIRED THIS MORNING. RIP CURRENTS: LOW RISK THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 63 83 63 / 60 40 40 30 SSI 81 68 77 69 / 60 50 40 30 JAX 86 64 82 64 / 60 60 40 40 SGJ 82 68 78 70 / 60 50 40 40 GNV 88 62 87 64 / 60 50 40 40 OCF 87 65 88 65 / 60 50 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && MKT/PK
Hazardous weather outlook, May 17, 11:58 AM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1158 AM EDT THU MAY 17 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-180845- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1158 AM EDT THU MAY 17 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND ADJACENT COASTAL WATERS. ...ISOLATED STRONG OR SEVERE STORMS POSSIBLE THIS AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND STORMS WILL BE OVER NORTHEAST FLORIDA COUNTIES EARLY THIS AFTERNOON AND THEN BECOME MORE NUMEROUS AS WE GO THROUGH THE AFTERNOON. ADDITIONAL STORMS WILL FIRE OVER SOUTHEAST GEORGIA BY MID AFTERNOON UNDERNEATH AN UPPER LEVEL DISTURBANCE. STORM MOTION WILL BE EAST AROUND 10 MPH WITH HEAVY RAINFALL POSSIBLE IN SLOW MOVING THUNDERSTORMS. ISOLATED STRONG OR SEVERE STORMS WILL PRODUCE LOCALIZED DAMAGING WIND GUSTS AND SOME HAIL. FOR BOATERS...SOME OF THE STORMS WILL BE MOVING OFFSHORE INTO THE ADJACENT COASTAL WATERS. BE AWARE THAT SOME OF THESE STORMS MAY PRODUCE FREQUENT LIGHTNING...GUSTY WINDS OVER 35 KNOTS AND HAIL. A FEW STORMS WILL LINGER INTO THE EVENING BEFORE WRAPPING UP COMPLETELY BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH AFTERNOON THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, May 17, 1:43 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 143 PM EDT THU MAY 17 2012 FLZ032-033-037-171815- CLAY-PUTNAM-ST. JOHNS- 143 PM EDT THU MAY 17 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY... NORTHEASTERN PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 215 PM EDT... AT 143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PICOLATA TO 5 MILES SOUTHWEST OF PICOLATA...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PICOLATA...BOSTWICK...BAKERSVILLE...SAINT AUGUSTINE...SPUDS... HASTINGS AND ELKTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2965 8152 2987 8174 3004 8154 2991 8127 TIME...MOT...LOC 1743Z 309DEG 14KT 2999 8154 2986 8166 TRABERT
Special weather statement, May 17, 1:45 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT THU MAY 17 2012
GAZ136-171830-
WAYNE-
145 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...
AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF JESUP...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
ODUM...JESUP...DOCTORTOWN AND GARDI THROUGH 230 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
3173 8190 3171 8187 3167 8184 3166 8181
3161 8173 3145 8168 3149 8211 3180 8208
3181 8200
TIME...MOT...LOC 1745Z 286DEG 8KT 3163 8190
SHASHYLocal storm report, May 17, 2:05 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT THU MAY 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG SURRENCY 31.72N 82.20W
05/17/2012 APPLING GA POST OFFICE
TREE AND POWERLINE REPORTED DOWN IN SURRENCY.
0100 PM TSTM WND DMG SURRENCY 31.72N 82.20W
05/17/2012 APPLING GA 911 CALL CENTER
TREES AND POWERLINE DOWN IN TOWN OF SURRENCY ON NORTH
MAIN STREET AND ALSO TILLMAN STREET. TIME ESTIMATED BY
RADAR.
&&
ARSLocal storm report, May 17, 2:08 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT THU MAY 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD JESUP 31.60N 81.89W
05/17/2012 WAYNE GA AMATEUR RADIO
HAM RADIO OPERATOR REPORTED WATER IS OVERFLOWING HIGHWAY
84 IN DOWNTOWN JESUP.
&&
MTRABERTSpecial weather statement, May 17, 2:18 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT THU MAY 17 2012
FLZ033-171845-
ST. JOHNS-
218 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ST.
JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM
EDT...
AT 218 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BAKERSVILLE...OR 9
MILES NORTH OF HASTINGS...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BAKERSVILLE...ELKTON...
SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE
BEACH...SAINT AUGUSTINE...DUPONT CENTER AND ANASTASIA THROUGH 245 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2969 8129 2979 8156 2985 8159 2994 8156
2993 8129 2990 8127
TIME...MOT...LOC 1818Z 281DEG 13KT 2984 8151
TRABERTSpecial weather statement, May 17, 2:34 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT THU MAY 17 2012
GAZ136-152>154-171910-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
234 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHERN GLYNN COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 310 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING SOUTHEAST AT 10 TO 15 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND HORTENSE...MOUNT
PLEASANT...WAYNESVILLE...THALMANN...EVERETT...BOYS ESTATE AND
ATKINSON THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3126 8150 3118 8190 3138 8205 3159 8171
3156 8169 3153 8165 3149 8164 3148 8161
3145 8162 3136 8152 3134 8144 3130 8141
TIME...MOT...LOC 1834Z 318DEG 11KT 3142 8177
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:24 PM EDT | Special Weather Statement | JAX | Appling | 36 min |
| May 17, 12:45 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 45 min |
| May 17, 1:09 PM EDT | Special Weather Statement | JAX | Wayne | 36 min |
| May 17, 1:45 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| May 17, 2:10 PM EDT | Areal Flood Advisory | JAX | Wayne | 2 hr |
| May 17, 2:34 PM EDT | Special Weather Statement | JAX | Wayne | 36 min |
| May 17, 3:58 PM EDT | Special Weather Statement | JAX | Camden | 32 min |
| May 17, 4:28 PM EDT | Special Weather Statement | JAX | Camden | 32 min |
| May 17, 4:56 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 49 min |
| May 17, 5:02 PM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| May 17, 5:38 PM EDT | Special Weather Statement | JAX | Appling | 52 min |
| May 17, 6:35 PM EDT | Special Weather Statement | JAX | Bacon | 40 min |
| May 17, 6:43 PM EDT | Special Weather Statement | JAX | Pierce | 47 min |
| May 17, 6:54 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Ware, Wayne | 51 min |
| May 17, 6:56 PM EDT | Special Weather Statement | JAX | Bacon | 34 min |
| May 17, 7:38 PM EDT | Special Weather Statement | JAX | Wayne | 37 min |
| May 17, 7:45 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Ware | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.